I have been taking the antibiotic Septra (sulfamethoxazole and trimethoprim) and just got put on Lamictal today. Just woke up with cold sweats and vomiting and my stomach is gurgling.

Its the Lamictal. Septra (discontinued in the US) is Bactrim (sulfamethoxazole and trimethoprim)..a good antibiotic..but probably not causing cold sweats and vomiting if you've been on them a few days already. This is much more likely related to Lamictal which can have a range of significant side effects like nausea, vomiting, hot flashes, diarrhea and abdominal pain. Call the doctor that placed you on this.
Lamictal + Septra (sulfamethoxazole and trimethoprim) Chances are these are either symptoms of infection or lamictal side effects. If the lamictal isn't for seizures, you could hold the next dose until you can call your doctor's office for help tomorrow. If you feel worse, ER. There is no significant interaction between Lamictal and Septra, (sulfamethoxazole and trimethoprim) just a mild one affecting blood cell production theoretically, at least.
Might be due to med. It may be due to either medication and/or it may be the infection that the doctor is treating you for. Its impossible to know without a full history and without knowing what you are taking Septra (sulfamethoxazole and trimethoprim) for. Some people do get adverse reactions to Lamictal if they start on too high of a dose. A normal taper is 25mg per day for 2 wks before increasing the dose to 50mg. I would recommend seeing your Dr.

Related Questions

My nephew has a spider bite on his left lower leg. It is red, swollen and tender. I'm a nurse and have some antibiotics-Is Septra (sulfamethoxazole and trimethoprim) or Keflex better?

NEITHER!!!!!! Spider bites are RARE. He probably has something else. NO ANTIBIOTIC IS OF ANY USE FOR REACTIONS TO SPIDER VENOM!!! Unless he saw and felt the attack, then took the spider for identification, assume it is something else. Brown recluse and black widow spiders in USA are found almost exclusively in the southwest quadrant. Where are you? Ordinary spiders are completely harmless. Read more...

What are the side effects of septra (sulfamethoxazole and trimethoprim)? . I have a UTI and thats the antibiotic they gave me. So yeah what are they? . They also gave me pyridium.

Septra (sulfamethoxazole and trimethoprim) This is a brand name for a sulfonamide antibiotic combined with trimethoprim (another active agent). The major side-effects are allergic reactions and these can take numerous forms. Pyridium (phenazopyridine) is an agent to manage the pain on urination until the antibiotic takes effect. Hope you are better soon. Read more...

Venos leg ulcer, suspected infection, is septra (sulfamethoxazole and trimethoprim) ds safe to use or do I need a stronger antibiotic, if so which one?

Depends on. severity, location, depth, etiology, and offending organism. Leg ulcers in general is potentially dangerous condition that could lead to bone infection and even amputation, especially in diabetics and peripheral vascular disease. See your doctor for specific advice. Read more...
See vein specialist. Leg ulcers are often caused by chronic venous insufficiency which is a problem that causes to much pressure to be in the veins near the skin. A venous specialist can diagnose and treat this condition. Our cure rate with venous ulcers is 97%. If it is infected I would recommend seeing a physician ASAP as these infections can progress quickly due to poor circulation. Read more...